Lupus anticoagulant-hypoprothrombinemia syndrome is a rare cause of hemorrhage. In this syndrome, antiphospholipid antibodies bind to the FII epitope in its carboxy-terminal portion and form antigen-antibody complexes that are rapidly cleared by the reticuloendothelial system, conditioning hypoprothrombinemia and thus a bleeding tendency. Lupus anticoagulant-hypoprothrombinemia syndrome is associated with autoimmune diseases, mainly systemic lupus erythematosus, and less frequently with primary antiphospholipid syndrome, discoid lupus, drugs, celiac disease, and haemato-oncological diseases. Immunosuppressants, mainly steroids, are the mainstay treatment, nevertheless, there is still a concern about the right treatment for this entity since there have been described less than 200 cases around the world. We describe the case of a male patient with a history of primary antiphospholipid syndrome that comes to our hospital with a severe headache due to intracranial hemorrhage, secondary to Lupus anticoagulant-hypoprothrombinemia.